| Model Number |
SPEEDBRG IMP SYS W/BIO-COMP SWVLK |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 2/5/2024, it was reported by a sales representative via email that an ar-2600sbs-4 speedbridge implant system had an issue.While using the blue swivlelock punch that comes with the kit, the blue plastic handle disassociated from the metal, resulting in the punch becoming stuck in the pilot hole due to the surgeon not being able to get the necessary torque/grip on the handle to remove.This resulted in the surgeon utilizing a pliers-like tool to grip the metal part of the punch and mallet it out.This was discovered during an unspecified procedure on (b)(6) 2024.Additional information provided 2/21/24: the procedure performed was a rotator cuff repair.The case was completed by using an ar-1927pb.The device was removed using a sterile pliers.No delay in the case.No additional anesthesia was administered.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, including the device (if available and returned), pictures, videos, event descriptions, and any additional field information, arthrex concluded that the cause of the reported failure was a user error due to mishandling the device.The complaint allegation was not confirmed.The device was not received for evaluation, and the customer¿s attached picture does not provide evidence of the failure.